# SDR DXTA2024041611492

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 7,164 hours, 4,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR APPEARS TO NEED ADJUSTMENT. DOOR HANDLE HAS A FULL MOVEMENT AND CABIN DOOR OPEN CAS MESSAGE EXTINGUISHES, BUT MOVING THE HANDLE TO CLOSED POSITION REQUIRES EXTRA EFFORT. // SIGNOFF// CYCLED DOOR MULTIPLE TIMES TO GET THE OUTTER HANDLE TO STIFFEN AT 3/4 CLOSE POS FOUND PROX SWITCH SC007 ON THE INNER HANDLE LOOSE. SECURED PROX SWITCH IN REF TO CE-680A AMM 52-10-16. OPS CHECKS GOOD
